Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Dizziness after taking Losacar, Amlogard and Concor. Have hypertension. Side effect of Concor?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
I have been having Losacar 5mg in the morning and Amlogard 5mg at night, for the last 3 years.Iam known Hypertensive, and no other problem so far.3 days ago i had lightness of the head for which i went to my family physician and BP was 160/100 ,.I have been advised Concor 5mg ,in addition to losacar 5mg ,in the morning and Amlogard 5mg in the night,.This is from last 3 days,.My BP has come down from 160/100 to 140/90 ,but i feel mild dizziness,is this the side effect of adding Concor?
Posted Sat, 25 Aug 2012 in Medicines and Side Effects
 
 
Answered by Dr. Pragnesh Vachharajani 2 hours later
Hi,

Thanks for posting your query.

The reason for dizziness in your case could be:

1. Fluctuations in blood pressure
2. Some form of anxiety, physical or mental stress
3. Some problem with circulation in brain-seems to be less likely as you do not have any other problem.

Your doctor had rightly added a drug as your blood pressure was not under control. I do not thing there is any reason for concern at present.

Concor 5 is a good and well tolerated drug and normally it not having major side effects. While treating hypertension the doctors have choice of either increasing the dose of current drugs or adds the drug from another group. Which your doctor has done.

Just keep regular follow up with your doctor and keep a blood pressure record. With time you should be fine in couple of days.

At any age blood pressure has be controlled. Continue taking medicines as advised.

General advice: as you are having hypertension please discuss with your doctor about routine annual blood tests like for cholesterol, kidney function, eye examination etc.

This needs to be done on regular basis.

I hope this helps.

Wishing you good health.

Regards,

Dr.Pragnesh


Above answer was peer-reviewed by
 
Follow-up: Dizziness after taking Losacar, Amlogard and Concor. Have hypertension. Side effect of Concor? 24 minutes later
Thanks alot doctor Pragnesh,.Incidentally i forgot to mention i work out in the gym every day ,do cardio followed by weights totally for an hour,.i have been doing this for over 5-6 years,.wonder inspite of this,my BP is high,.

Thakns again and best regards,

XXXXXX
0000
bANGALORE
 
 
Answered by Dr. Pragnesh Vachharajani 12 minutes later
Hi,

Good to hear from you again.

There are many reasons for high blood pressure in general.

1.Family history
2.Stress
3.Improper life style
etc.

You are right,but healthy life style is one way to control blood pressure and avoid complications.

Continue good work and at the same time please go for routine examination on regular basis.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Follow-up: Dizziness after taking Losacar, Amlogard and Concor. Have hypertension. Side effect of Concor? 5 minutes later
Thank you Dr Pragnesh,.
BR,
XXXXXX
 
 
Answered by Dr. Pragnesh Vachharajani 5 minutes later
Thanks for writing back.

Please close the query and give feed back.

Have a nice time.

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor